# SDR DALA2025012000455

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 THE TROLLEY RETAINER WERE FOUND CORROED AT COMPARTMENTS 109, 110, 11 & 112 RESPECTIVELY ON THE GALLEY G1 AT FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A #622514-14. (0767678)
